Opioids

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Fentanyl and Suboxone be taken together?

Query: Hello doctor, I am getting a cardiac cath this morning. I am currently on Suboxone 12 mg, 6 in AM and 6 in PM. When I asked what they will be using to sedate, they said Fentanyl and Versed. I asked for Profol but got no answer. I spoke to a male nurse, not an anesthesiologist. If the Fenytal overri...  Read Full »


Dr. Balaramareddy

Anesthesiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Usually, for cardiac procedure anesthesiologist will prefer Fentanyl than Propofol because Fentanyl is opioid and it causes good pain relief and sedation and there is a high probability of heart stability and the chances of losing your breath and consciousness with Fent...  Read Full »

Can Nucynta cause negative urine and blood tests?

Query: Hello doctor, I am a 28-year-old female. I have been on Nucynta for over a year. I take Nucynta ER 50 mg BID and Nucynta IR 50 mg once a day. For the last two months, my urine tests (immunoassay and lab testing) have come back negative. Two weeks ago a blood test was done and it was also negative. ...  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hi, Welcome to icliniq.com. Nucynta is an opioid analgesic, that has high first-pass metabolism when administered orally. It means only 32 % of orally administered dose reaches blood. After it produces its effect, 97 % gets metabolized in gastrointestine and liver and gets excreted out from body...  Read Full »

Will the UA be negative when heroin-positive menses blood is mixed with clear urine?

Query: Hello doctor, My daughter is currently in recovery from heroin and my husband and I believe she is using it again. We check her UA's at home and mail the findings to a lab. We suspect that she is giving us her friend’s urine. However, I know that today she began her menses and the urine she gav...  Read Full »


Dr. Pratik Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hello, Welcome to icliniq.com. Ideally, both the urine and blood screens come positive. For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician  Read Full »

I am taking Valium. Should I enquire about alternative to opioids before undergoing a surgery?

Query: Hi doctor, I am going to undergo a laparoscopic fundoplication surgery after a week for severe GERD. For the past two months, I am taking Valium 5 mg for severe anxiety (mainly related to my health) three times daily. I am also taking Omeprazole 80 mg daily for several months. I recently came acro...  Read Full »


Dr. Kiran Kumar Kolla Gopalkrishna

Anesthesiologist

Answer: Hi, Welcome to icliniq.com. Please convey your medical history to the anesthetist when you have a pre-anesthetic consultation. I am sure that they will be using Remifentanil infusion for the surgery. This drug is short-acting, and it does not interfere with Diazepam. I suggest you consult an anest...  Read Full »

Does opiate withdrawal cause nausea, low BP, muscle pain and urea smell?

Query: Hello doctor, I am a 40-year-old female recovering from eating disorder. My BMI is 16. I am suffering from clinical depression and GAD. I was diagnosed by a neurologist with migraines approximately two years ago, and have been on Lyrica 75 mg twice daily. Recently, I started having trouble swallowi...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hi, Welcome to icliniq.com. It is fine to stop Lyrica (Pregabalin). In my opinion, your symptoms could be related to a panic attack, probably caused by Topiramate adverse effects. Besides, as Topiramate can also cause kidney dysfunction. So, I strongly agree with your doctor on stopping it. On the...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.